# SDR SWIA201229751

- Difficulty date: February 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 33,487 hours, 30,494 cycles
- System (JASC): 2420 · AC Generation System
- Part: Squib
- Condition: Unwanted Deploy
- Location: Adg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG AUTO DEPLOY SQUIB INADVERTENTLY DEPLOYED.  (SERVICE)  REPLACED SQUIB.  P/N OFF: 055046B SN OFF: 3497
